Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 523453, 6 pages
Research Article

The Topology of 𝐺𝐡-Metric Spaces

Faculty of Mathematics, Yazd University, Yazd, Iran

Received 24 February 2011; Accepted 27 April 2011

Academic Editor: M. Azaiez

Copyright © 2011 Akbar Dehghan Nezhad and Zohreh Aral. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akbar Dehghan Nezhad and Zohreh Aral, “The Topology of -Metric Spaces,” ISRN Mathematical Analysis, vol. 2011, Article ID 523453, 6 pages, 2011. doi:10.5402/2011/523453